# SDR UPS05845258

- Difficulty date: August 11, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fs 798 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX SUB FLOOR "L" ANGLE CRACKED AT FS 798 LBL 48.  REMOVED AND REPLACED "L" ANGLE AT FS 798 LBL 48 IAW SRM 51-3-2 AND SRM 51-1-20D.
